# SDR 2009F00095

- Difficulty date: October 22, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N725QS
- Make and model: Gulstm 200
- Aircraft serial: 105
- Aircraft time: 4,080 hours, 2,599 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNABLE TO CONTROL COCKPIT OR CABIN TEMP IN BOTH MANUAL AND AUTO CONTROLLER MODES. THE CONTROLLER DID NOTHING IN BOTH MODES UNTIL 10,000', SEEMED TO WORK LOWER.
